# SDR ASAA0510138

- Difficulty date: June 13, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Engine: Pwa JT8D17
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM, BS 647-663 LT LWR CHORD CORROSION FOUND UPPER AND LOWER FACE.  LT KEELBEAM REPLACED IAW SRM.  (K)
